Solution of Conformable Fractional Partial Differential Equations by Reduced Differential Transform Method

Omer Acan, Omer Firat, Yildiray Keskin, Galip Oturanc

Abstract


In this paper, conformable fractional reduced differential transform method is introduced by using Conformable Calculus and reduced differential transform method. And given its application to fractional partial differential equations. Fractional partial differential equations have special importance in engineering and sciences. Moreover, this technique doesn’t require any discretization, linearization or small perturbations and therefore it reduces significantly the numerical computations.


Keywords


Conformable Fractional Derivative, Conformable Calculus, Reduced Differential Transform Method, Conformable Fractional Partial Differential Equations

References


K. Oldham, J. Spanier, B. Ross, fractional calculus. Academic Press, 1974.

S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional integrals and derivatives. 1993.

K. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations. New York: Wiley, 1993.

H. Gray, N. Zhang, «On a new definition of the fractional difference», Math. Comput., vol. 50, n.o 182, pp. 513-529, 1988.

F. Atici, P. Eloe, «Initial value problems in discrete fractional calculus», Proc. Am. Math. Soc., vol. 133, pp. 981-989, 2009.

A. Atangana, D. Baleanu, A. Alsaedi, «New properties of conformable derivative», Open Math., vol. 13, n.o 1, ene. 2015.

Y. Keskin, G. Oturanç, «Reduced differential transform method for partial differential equations», Int. J. Nonlinear Sci. Numer. Simul., vol. 10, n.o 6, pp. 741-749, 2009.

Y. Keskin, «Solving Partial Differantial Equations By The Reduced Differantial Transform Method», Selcuk University, Turkey, 2010.

Y. Keskin, G. Oturanç, «Reduced Differential Transform Method for Generalized KdV Equations», Math. Comput. Appl., vol. 15, n.o 3, pp. 382-393, 2010.

M. O. Al-Amr, «New applications of reduced differential transform method», Alexandria Eng. J., vol. 53, n.o 1, pp. 243-247, mar. 2014.

M. Akbari, «Application of reduced differential transformation method for solving nonlinear 2-dimensional Brusslator equation», vol. 8, n.o 1, pp. 98-102, 2014.

A. Secer, «Solving Time-Fractional Reaction – Diffusion Equation by Reduced Differential Transform Method», vol. 1, n.o 1, pp. 19-22, 2012.

O. Acan, Y. Keskin, «Approximate solution of Kuramoto–Sivashinsky equation using reduced differential transform method», en 12 Th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM-2014), 2015, vol. 168, p. 470003.

O. Acan, Y. Keskin, «Reduced differential transform method for (2+1) dimensional type of the Zakharov–Kuznetsov ZK(n,n) equations», en 12 Th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM-2014)., 2015, vol. 168, p. 370015.

Z. Cui, Z. Mao, S. Yang, P. Yu, «Approximate Analytical Solutions of Fractional Perturbed Diffusion Equation by Reduced Differential Transform Method and the Homotopy Perturbation Method», Math. Probl. Eng., vol. 2013, n.o 2, pp. 1-7, 2013.

Y. Keskin, G. Oturanc, «The reduced differential transform method: a new approach to factional partial differential equations», Nonlinear Sci. Lett. A, vol. 1, n.o 1, pp. 61-72, 2010.

R. Khalil, M. Al Horani, A. Yousef, y M. Sababheh, «A new definition of fractional derivative», J. Comput. …, vol. 264, pp. 65-70, 2014.

E. Ünal, A. Gkdogan, «Solution of Conformable Fractional Ordinary Differential Equations via Differential Transform Method», arXiv Prepr., vol. 1602.05605, pp. 1-14, 2016.

T. Abdeljawad, «On conformable fractional calculus», J. Comput. Appl. Math., vol. 279, pp. 57-66, 2015.

S. Momani, Z. Odibat, «Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations», Comput. Math. with Appl., vol. 54, n.o 7-8, pp. 910-919, 2007.

Z. Odibat, S. Momani, «A generalized differential transform method for linear partial differential equations of fractional order», Appl. Math. Lett., vol. 21, n.o 2, pp. 194-199, 2008.